Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes burning pain during urination?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
i am a 25 y/o male 6"7 200lb about a month ago i started having a burning pain when urinating, difficulty urinating and brown tissue in urine, these symptoms disappeared after a week or two however since then my urine has had a strong peppery smell and i have trouble emptying my bladder, is this something that will remedy itself?
Posted Wed, 12 Feb 2014 in General Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Probably you are suffering from UTI. Detailed Answer: Hello XXXX Thanks for writing to us Probably you are suffering from urinary tract infection(UTI).It will not subside by its own. You need proper clinical examination and investigations. Investigations include routine hemogram,RBS,LFT,RFT,Urine RE/ME,Urine culture and sensitivity,Ultrasound of abdomen.Further investigations like CT Scan can be done if needed. You need proper antibiotics after culture and sensitivity test. Alkalizing syrup should also be given to change PH of urine. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor